Letters in Mathematical Physics

, Volume 11, Issue 4, pp 293–297 | Cite as

The chain rule of differentiation in superspace

  • Y. Kobayashi
  • S. Nagamachi
Article

Abstract

The chain rule of differentiation does not hold for superfields. We study precisely the deviation from the usual rule and show that problems stemming from it are tractable in our calculations in superspace.

Keywords

Statistical Physic Group Theory Chain Rule Usual Rule 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    BoyerC. P. and GitlerS.,Trans. Amer. Math. Soc. 285, 241 (1984).Google Scholar
  2. 2.
    HoyosJ., QuirosM., MittelunnJ. R., and deUrriesF. J.,J. Math. Phys. 25, 833, 841, 847 (1984).Google Scholar
  3. 3.
    Kobayashi, Y. and Nagamachi, S., ‘Analysis on Generalized Superspaces’, preprint.Google Scholar
  4. 4.
    RogersA.,J. Math. Phys. 21, 1352 (1980).Google Scholar

Copyright information

© D. Reidel Publishing Company 1986

Authors and Affiliations

  • Y. Kobayashi
    • 1
  • S. Nagamachi
    • 2
  1. 1.Faculty of EducationTokushima UniversityTokushimaJapan
  2. 2.Technical CollegeTokushima UniversityTokushimaJapan

Personalised recommendations